# SDR ASOA20130814207V

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AROUND A FASTENER AT FRAME 79, STRINGERS 3L-4L.  MX REAMED THE CRACK AND PERFORMED A BUSHING REPAIR IAW EC5330-02796.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
